MathSciNet Relay Station
MathSciNet bibliographic data
MR8915 14.0X
Jung, Heinrich W. E. Über ganze birationale Transformationen der Ebene. (German) J. Reine Angew. Math. 184, (1942). 161–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement